Keyword : maximum independent set problem


A Genetic Approach for Maximum Independent Set Problems
Akio SAKAMOTO Xingzhao LIU Takashi SHIMAMOTO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1997/03/25
Vol. E80-A  No. 3 ; pp. 551-556
Type of Manuscript:  Special Section PAPER (Special Section of Selected Papers from the 9th Karuizawa Workshop on Circuits and Systems)
Category: 
Keyword: 
genetic Algorithmmaximum independent set problemmaximum clique problemheuristic algorithms
 Summary | Full Text:PDF